MAUDE Adverse Event Report: HUDSON NEONATE DUAL HEATED DUAL DRAIN; HUMIDIFIER NEBULIZER KIT

HUDSON NEONATE DUAL HEATED DUAL DRAIN; HUMIDIFIER NEBULIZER KIT
Model Number IPN913843
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "heated wire circuit did not pass the vent test prior to use on patient.During test, a leak could be heard (possibly a from a small hole in the circuit)".No patient involvement reported.

Brand Name
HUDSON NEONATE DUAL HEATED DUAL DRAIN
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key12646807
Report Number3004365956-2021-00287
Device Sequence Number16467687
Product Code OGG
UDI-Device Identifier14026704660510
UDI-Public14026704660510
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913843
Device Catalogue Number880-15KIT
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1